MathSciNet Relay Station
MathSciNet bibliographic data
MR121598 (22 #12334) 40.00 (30.00)
Subhankulov, M. A. Tauberian theorems with remainder term. (Russian) Mat. Sb. (N.S.) 52 (94) 1960 823–846.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement